Optimal estimating functions in incomplete data and length biased sampling data problems

Zhang, Biao, Qin, Jing . Canadian Journal of Statistics 2011. 39 (3) :-

Locate this article in:

Bibtex

@article{CIS-442065,
  Author = {Zhang, Biao and Qin, Jing},
  Title = {Optimal estimating functions in incomplete data and length biased sampling data problems},
  Journal = {Canadian Journal of Statistics},
  Volume = {39},
  Number = {3},
  Year = {2011},
  Pages = {--},
  Keywords = {}
}

Similar articles